# SDR DALA2015032702437

- Difficulty date: March 26, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 52,326 hours, 23,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM +Y765  AT AFT GALLEY AREA ON FRAME 68 L=2", W=1", D=0.002", SSI 534147. REPLACED FLOORBEAM Y765 AT AFT GALLEY AREA FROM FRAME 66 TO FRAME 70 IAW SRM 51-72-11 AND DWG D53472816, D53472800.
